# SDR SWAA2021092006398

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FWD SHIELD STA 767-787; SURFACE CORROSION ; / [01] REMOVED ALL FASTENERS WERE CORROSION WAS EXISTING FOR CLEAN UP AS PER B-737-700 /SRM 51-10-02-0G-0 SECTION GEN./ CORR0SION REMOVEL/REF. PARA#15/STEPS 1-5 .PER STEP #6 /REQUEST NDI FOR REMAINING MATERIAL AT ALL AREAS WERE CORROSSION WAS REMOVED & INFORM ON MATERIAL REMAINING THICKNESSES AS REQIERD PER STEP #6..; 07] FOUND CORROSION OUT OF LIMITS ON AFT CARGO COMPT FWD SHIELD R/H SIDE BETWEEN STA 767-787 IAW B737-700 SRM 53-60-15-1A-1. RECEIVED NEW SHIELD AND TRANSFERRED HOLES IAW B737-700 SRM 51-40-05-0G-0. FOR NEW SHIELD INSTALLATION REFER TO TASK CARD TTG8Q0068LB2.
